• Beste Bezoeker,

    Het zal je niet ontgaan zijn dat er een wereldwijde uitbraak is van een nieuw coronavirus met officiële naam SARS-CoV-2. De naam van de ziekte die dit virus veroorzaakt is COVID-19. De ziekte is besmettelijk en verspreidt zich snel. Het is niet 'zomaar een griepje'. De gevolgen van de ziekte, mede omdat er geen vaccin tegen is, kunnen ernstig zijn. Niet alleen voor ouderen en mensen met onderliggende medische problemen: momenteel betreft het in de helft van COVID-19 patiënten op IC's in Nederland mensen van onder de 50; de jongste patiënt is slechts 16 jaar oud.

    De overheid heeft maatregelen ingesteld om de snelheid van verspreiding af te remmen, zodat de druk op de gezondeidszorg en andere cruciale sectoren niet in een keer te groot is. Hoewel het aantal kritieke patiënten nog relatief klein is, betekent een IC-opname wel een verblijf van een paar weken en de noodzaak tot beademing. COVID-19 kan namelijk ernstige longproblemen veroorzaken.

    Veel mensen die besmet zijn met het virus zullen alleen milde klachten ervaren. Ook is het inmiddels erg aannemelijk dat mensen zonder klachten de ziekte kunnen verspreiden. Om deze reden is op 15 maart besloten tot vergaande maatregelen. Grotere bijeenkomsten worden geschrapt, scholen en horeca- en sportgelegenheden worden gesloten, iedereen wordt gevraagd sociale contacten te minimaliseren en in het dagelijks leven anderhalve meter afstand van elkaar te houden.

    Help mee om de verspreiding van dit virus af te remmen. Op deze manier kan voorkomen worden dat niet teveel mensen tegelijk de ziekte krijgen. Als iedereen een steentje bijdraagt, is het mogelijk om Italiaanse toestanden te voorkomen. Wil je weten hoe je kan helpen? Kijk dan op de website van de Nederlandse overheid, het RIVM of de WHO. Op deze pagina kun je zien hoeveel bevestigde COVID-19 meldingen er in Nederland zijn.

    Belangrijk: vermoed je dat je klachten hebben die duiden op een besmetting met het nieuwe coronavirus? Ga dan niet naar je huisarts toe, maar bel deze indien je hulp nodig hebt. Kijk op thuisarts.nl voor meer informatie.

    Stay safe!

  • Hey, waar zijn de Tripreports van de Maand gebleven?

    Ben je de Tripreports van de Maand en andere toptripreports kwijt? Deze hebben we onlangs verzameld in een eigen subforum, getiteld Tripreport Toppers. In dit subforum staan alle toppers in chronologische volgorde verzameld. Lekker makkelijk terugzoeken!

3rd party tripreport: Unknown drug sold as ketamine

Azarius Smartshop headshop cannabis seeds
Azarius Smartshop headshop cannabis seeds
Azarius vaporizers and accessories

Ganggang💯

Badass junkie
Dag luitjes,

Kwam dit report tegen op Reddit en dacht het is misschien wel eens goed om de ervaring van een professionele hulpverlener te lezen bij een overdosis. Het zette mij in ieder geval aardig aan het denken. Alle credits gaan naar reddit.com/u/Microfagit99.

Hi - I'm a former American travel nurse, I have 4 years of critical care experience between pediatrics & adult, ICUs + EDs. I had several other accreditations/trainings as well, also had certification as a medical laboratory tech. I'm now an expat to another country, and work unlicensed.

I serve a few different roles here - one is providing specialty areas of care that aren't available here (facilitating safe(r) monitored drug usage, performing biohacking procedures with anesthesia) and providing primary & semi-urgent care to those (locals & expats) who don't trust the system here. I also have access to medical grade substances as opposed to substances potentially contaminated.

I'm not sure if this will be welcome here - if it is I have more reports to give - but this is a 3rd party trip report of an unknown substance use attempt gone pretty damn wrong.

To set the scene, it was almost 90°F outside during monsoon, no wind, with humidity it probably was closer to feeling like 110°F. Temperature was definitely conducive to heat related illness. Inside at the trip cave, the temperature was a cool 72°F with a humidity of 30%

I had my helper with me, we can call her "Gold". She worked as an ACP paramedic both in Canada and here as an EMT, eventually left the field and now works for me.

The client in this we can call Kay. Kay is a 24y/o female, 160cm (5'2) & approximately 58kg. (127lb). She is an expat from UK, had a self-reported extensive history of polysubstance use. Of note, we'd only met her a few times prior to this, and each time we'd only seen her using either cannabis or adderall. She has no daily prescription or over the counter medications.

Kay was dropped off by a significant other immediately after an oral ingestion of an unknown substance, which she stated to be ketamine. She didn't know the dosage and couldn't approximate how much she took in volume.

We moved her to our cot rather immediately. She had difficult vasculature due to IV substance use - since we didn't know exactly what we were dealing with, we established an 20g IV in the forearm with a saline lock.

In probably 10 or 15 minutes, she was obviously feeling sedative effects. She stated she was nauseous and vomited straight away. While I was cleaning her up as best I could, I had Gold give 3mg of Zofran IV & prepare another 3mg just in case it became needed.

In the next 10 minutes after that, she became unconscious and breathing began to slow. We rolled her into recovery position to which she promptly puked again, we had to suction her. She began muffled yelling about needing air between spells of unconsciousness. Her pupils were huge at that point, and she was making erratic movements while of questionable levels of consciousness.

At T+00:40 or so, her pupils were pinned. She had significant decreased respiratory drive. We hooked her up on a pulse ox, to which we watched her heart rate increase from 140 to 196 and oxygen saturation go from 94% to 82%. She quickly became apneic

We gave a 2mg rapid IV dose of naloxone thinking that there might be some opiate involvement. Within a couple seconds respiratory drive improved but was still bad, and she began groaning. We gave another 2mg fast IV push of naloxone which made us comfortable with her respiration rate. By T+00:45, she went from groaning to screaming nonsensically while still in a period of questionable amounts of consciousness. She puked again.

After cleaning her up again... We got a bag of normal saline, started a continuous infusion of aprox 1mg of naloxone an hour over 5 hours. (5mg naloxone in 500ml NS bag, 100ml/hr). We also gave the other 3mg of zofran via IV push.

She was acting erratically, screaming, aggressive, yelling, etc for approximately 2 hours (until T+3h). After that time, she calmed down and "slept it off" . Approximately 4 hours later (T+7h) she was fully awake, reported feeling hungover, had no recall of the situation aside from when she got the first dose of naloxone. She had no recall to several hours prior to ingestion. We kept her here for a few extra hours to ensure any opiate effect didn't "kick back in"

We suspect an opiate was in combination with some other drug, although we have no idea. It was a scary situation.

Bron: reddit.com/r/Drugs/comments/g0q507/case_report_unknown_drug_sold_as_ketamine_results/?utm_medium=android_app&utm_source=share
 
Azarius Smartshop headshop cannabis seeds
Azarius Smartshop headshop cannabis seeds
Azarius vaporizers and accessories
Bovenaan